Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa/side effects - Kathylynn

Posted by kathylynn on May 18, 2001, at 14:56:16

In reply to Re: Celexa/side effects - Kathylynn SalArmy4me, posted by lizzy on May 8, 2001, at 16:18:32

Hi Lizzy,

I think the weight gain hit me about 10 or 11 months into taking the drug. I gained the 30 pounds in about 3 months! I read a FAQ on a site with a Dr. that said this is something they are now discovering, a delayed burst of weight gain. I am in the process of weaning myself off the drug because my brain just feels fried, can't remember stuff, losing train of thought constantly, and clenching my jaw was becoming too painful. I took 40mg at night, now doing 20mg, but I'm not finding info on how long the withdrawal symptoms last, a week? I don't want to feel really crumby at work for more than a day or two. Good luck on the drug, but from what I can see, I can cope better without it and was so much more motivated before I started, even though I was hell to live with!

Kathy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:kathylynn thread:3323
URL: http://www.dr-bob.org/babble/20010515/msgs/63490.html